# SDR CALA2023031700787

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737-8
- Aircraft serial: 30612
- Aircraft time: 69,237 hours, 25,390 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Sta 540 & Lbl40.
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 40.87 IS CRACKED.  SUPPORT TASK NSA EMX N/R 00081. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 40.87 4454, 03/14/2023. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00081, A IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE ND HANGER N/R 5867098, WORK ACCOMPLISHED BY V905004 AND INSPECTE NSA EMX N/R 00081 AND HANGER N/R 5867098 FOR WORK ACCOMPLISHED C D BY V935483. IR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U37 INSPECTION COMPLETE
